# SDR UIEA2020102802326

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN HAS 2 EA DENTS ALONG THE 2 LOWER MOST BEAMS THAT ARE OUT OF LIMITS AND MUST BE REPAIRED.  REPAIRED FWD CARGO DOOR SKIN, IAW EA 20025 REV IR.
